Febrex

Manufacturer: Indoco (spade)

Febrex belongs to class of drugs called analgesics and antipyretics.

Active ingredient of Febrex is paracetamol (Acetaminophen). It is usually prescribed to reduce pain and fever.

Febrex is available as

Tablet 500 mg (10 tab strip). Price approximately INR 10.00

Tablet 650 mg  (10 tab strip). Price approximately INR 12.00

SUSP 125 mg / 5ml (60ml). Price approximately INR 23.00

SUSP 250 mg / 5ml (60ml). Price approximately INR 25.00

Febrex belongs to FDA pregnancy category B

Animal studies have failed to demonstrate a risk to the fetus and there are no adequate and well controlled studies in pregnant women. This means that this medication is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment.

Febrex for lactating women

Paracetamol is excreted in breast milk but in small amounts. It is unlikely that it cause any harm to the unborn baby. American academy of pediatrics classified paracetamol as a safe drug for breast feeding women.

Paracetamol is available in combination with other medicines like codeine, hence always consult with healthcare professional before using paracetamol.

Warnings for Febrex

Overdose of Febrex can cause hepatotoxicity.

If you are a regular alcohol drinker consult your doctor before taking the Febrex.

Adverse reactions with Febrex

Paracetamol rarely cause side effects / adverse reactions but if you observe any of the following side effects stop the medication and consult your doctor immediately.

Nausea 

Allergic reactions like skin rashes

Dizziness

Trouble breathing

Very rare liver damage

Febrex is also used for

Back pain

Headache

Muscle pain

Osteoarthritis

Tooth pain

Common cold

Cold and flu

Menstrual cramps

Other brands contain paracetamol are

Alcocin

Alice

Babygesic

Calpol

Crocin

Doliprane

Dolo

Dolodart

Dolopar

Ezeepara

Febrinil

Fenace

Fep

Fepamol

Fevastin

Genmole

Histacold

Ifimol

Junimol RDS

Kelvin

Lanol

Lupipara

Malidens

Mino

Oyup

Pacimol

Panact

Paracetanal rectal supp

Paraglow

Parix

Plusmol

PR

Prodol

Pyrigesic

Regamol

Starmol

Thermol

Ultragin

Zop kid

Written by: healthplus24.com team
Date last updated: November 15, 2014